MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SYRINGE, ANTISTICK
Catalog Number 305905
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #: 305905.Batch#: 0199965.It was reported that the bd syringe 3ml ll w/ndl sftygld 23x1 rb had leakage.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Item: 305905.Quantity affected: 2 bx.Serial/lot number: (b)(6).Po : (b)(4).Are any samples available for return? yes.Reported issue: syringes leaking.Additional information provided: 1.Could you please provide a further description of the issue? the ma administered a testosterone injection and the patient did not receive his full dose since it was leaking on the sides inside of the syringe 2.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? after the injection was administered the ma noticed testosterone leaking inside of the syringe.3.Can you please provide an exact date of event in format dd-mmm-yyyy? 4.What was the medication/fluid in use at the time of the event? testosterone cypionate.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Twenty-eight samples from batch 0199965 were provided to our quality team for investigation.All samples were tested for leakage at luer tip and leakage past stopper.One sample was found to leak past the stopper.The condition observed is non-conforming per product specification.Potential root cause for the leakage past stopper defect is associated with the assembly process.These conditions are occurring below their expected frequency.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 0199965.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20846973
Report Number1213809-2024-00919
Device Sequence Number8152479
Product Code MEG
UDI-Device Identifier30382903059059
UDI-Public(01)30382903059059(11)200717(17)250630(10)0199965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number305905
Device Lot Number0199965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown